# SDR CALA2015032300194

- Difficulty date: March 23, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 56,041 hours, 19,114 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR LOUD SQUEAL IN COCKPIT, COULD NOT HEAR.  PRESSURIZED FIRST OFFICERS SLIDING WINDOW.  FOUND LEAK AT FWD UPPER CORNER.  ADJUSTED WINDOW CLEARANCE IAW MM 56-12-11-820-801.  INSPECTED SEAL & PRESSURIZED TO 5.5 PSI.  NO LEAKS OR PRESSURIZATION FAULTS FOUND, OK TO CONTINUE.
